Browse Title Index

Issue Title
Vol 14, No 1 (2018) Combinatorial configurations, quasiline arrangements, and systems of curves on surfaces Abstract   PDF   ABSTRACTS (EN/SI)
Jürgen Bokowski, Jurij Kovič, Tomaž Pisanski, Arjana Žitnik
Vol 17, No 1 (2019) Combinatorics around the q-Onsager algebra Details   PDF
Announcement ​
Vol 10, No 1 (2016) Commutators of cycles in permutation groups Abstract   PDF   ABSTRACTS (EN/SI)
Aleš Vavpetič
Vol 7, No 2 (2014) Commuting graphs and extremal centralizers Abstract   PDF   ABSTRACTS (EN/SI)
Gregor Dolinar, Alexander Guterman, Bojan Kuzma, Polona Oblak
Vol 16, No 1 (2019) Comparing the expected number of random elements from the symmetric and the alternating groups needed to generate a transitive subgroup Abstract   PDF   ABSTRACTS (EN/SI)
Andrea Lucchini, Mariapia Moscatiello
Vol 9, No 1 (2015) Comparing the irregularity and the total irregularity of graphs Abstract   PDF   ABSTRACTS (EN/SI)
Darko Dimitrov, Riste Škrekovski
Vol 16, No 2 (2019) Comparing topologies on linearly recursive sequences Abstract   PDF   ABSTRACTS (EN/SI)
Laiachi El Kaoutit, Paolo Saracco
Vol 11, No 2 (2016) Complete graphs with zero diagonal inverse Abstract   PDF   ABSTRACTS (EN/SI)
Alexander Farrugia, John Baptist Gauci, Irene Sciriha
Accepted Manuscripts Complete regular dessins and skew-morphisms of cyclic groups Abstract   MANUSCRIPT
Yan-Quan Feng, Kan Hu, Roman Nedela, Martin Skoviera, Na-Er Wang
Vol 6, No 1 (2013) Complex parametrization of triangulations on oriented maps Abstract   PDF   ABSTRACTS (EN/SI)
Mathieu Dutour Sikirić
Vol 7, No 1 (2014) Compression ratio of Wiener index in 2-d rectangular and polygonal lattices Abstract   PDF   ABSTRACTS (EN/SI)
Jelena Sedlar, Damir Vukičević, Franco Cataldo, Ottorino Ori, Ante Graovac
Vol 3, No 1 (2010) Computation of isomorphisms of coherent configurations Abstract   PDF   ABSTRACTS (EN/SI)
Izumi Miyamoto
Vol 2, No 2 (2009) Computers in Scientific Discovery 5 Details   PDF
Advertisement 3
Vol 4, No 2 (2011) Computers in Scientific Discovery 6 Details   PDF
Advertisement 2
Vol 5, No 1 (2012) Computers in Scientific Discovery 6 (CSD6) Details   PDF
Announcement 4
Vol 5, No 2 (2012) Computers in Scientific Discovery 6 (CSD6) Details   PDF
Announcement 2
Vol 2, No 2 (2009) CoNE Revisited - Celebrating the Inspirations of Michael O. Albertson Details   PDF
Advertisement 1
Vol 5, No 1 (2012) CoNE Revisited 2010 photos Details   PDF
CoNE 2010
Vol 4, No 2 (2011) Conference and MAGMA Workshop "Symmetries of discrete objects" Details   PDF
Advertisement 1
Vol 5, No 2 (2012) Configurations from a Graphical Viewpoint Details   PDF
Announcement 1
Vol 14, No 2 (2018) Congruent triangles in arrangements of lines Abstract   PDF   ABSTRACTS (EN/SI)
Carol T. Zamfirescu
Vol 6, No 1 (2013) Consensus strategies for signed profiles on graphs Abstract   PDF   ABSTRACTS (EN/SI)
Kannan Balakrishnan, Manoj Changat, Henry Martyn Mulder, Ajitha R. Subhamathi
Vol 9, No 2 (2015) Construction of planar 4-connected triangulations Abstract   PDF   ABSTRACTS (EN/SI)
Gunnar Brinkmann, Craig Larson, Jasper Souffriau, Nico Van Cleemput
Vol 7, No 1 (2014) Constructions for large spatial point-line (nk) congurations Abstract   PDF   ABSTRACTS (EN/SI)
Gábor Gévay
Vol 16, No 2 (2019) Convertible subspaces that arise from different numberings of the vertices of a graph Abstract   PDF   ABSTRACTS (EN/SI)
Henrique F. da Cruz, Ilda Inácio, Rogério Serôdio
126 - 150 of 601 Items << < 1 2 3 4 5 6 7 8 9 10 > >>